International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2002 / Article

Open Access

Volume 15 |Article ID 651208 | https://doi.org/10.1155/S1048953302000096

Ram U. Verma, "A generalization of auxiliary problem principle with applications to variational inequalities", International Journal of Stochastic Analysis, vol. 15, Article ID 651208, 2 pages, 2002. https://doi.org/10.1155/S1048953302000096

A generalization of auxiliary problem principle with applications to variational inequalities

Abstract

This article has no abstract.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views57
Downloads206
Citations